# SDR USAAF96004

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11346
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Ground Sense
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 1007 - CLT - THE FLIGHT RETURNED TO FIELD DUE TO A GROUND SENSE PROBLEM.  (M)
